I can feel your panic...I was there 7 mos. ago..Posting everyday..Panic,depression, no sleep and no energy...If you can try some ty pm for just a few nights to see if that helps you sleep. I just came off benzo's too and it's an awful ride..Not as bad as Tram..but right up there...Just take it day by day..It does get so much better with time..Your in my thoughts...
Peaceful wishes from California
So sorry to hear your bad news. You have to stay strong during this difficult time. Do not be tempted to reach out for Tram. The cunning devil is waiting for people's misfortunes. Stay strong and I wish you well at this difficult time. Sincerely Tramm
Just a quick note to say hi!I know it is not recommended but do you have some amoxil or antibiotic at home that someone did not finish.You definitely need to start on something now unless you are allergic to penicillin
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. MedHelp is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.